Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 136801.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Plane curves with small linear orbits II.
Authors:Aluffi, P.; Faber, C.
Date of Publication (YYYY-MM-DD):2000
Title of Journal:International Journal of Mathematics
Volume:11
Start Page:591
End Page:608
Copyright:Jahrbuch 2001, Copyright MPG 2001
Review Status:Internal review
Audience:Not Specified
Intended Educational Use:No
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:LOCALID:28888
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.